# SDR CAL951052

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955752501
- Condition: Cracked
- Location: Pax Door
- Part time: 33,517 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH CRACK IN HORIZONTAL BEAM AT MAIN CABIN DOOR UPPER AFT CORNER.  THE CRACK WAS STOP DRILLED IAW SRM 52-05, PAGE 189, FIGURE 31.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-05, PAGE 189, FIGURE 31, SRM 51-30-2, AND SRM 51-30-5.  (M)
